# SDR PG92004F00000

- Difficulty date: January 23, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N453NW
- Make and model: Snias AS350B2
- Aircraft serial: 2475
- Engine: Tmeca ARRIEL1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412038
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AC LOST ALL HYDRAULIC FLIGHT CONTROL BOOST ASSIST DURING AIR TOUR FLIGHT.  PILOT PERFORMED PRECAUTIONARY LANDING IAW MFG MM.  MECHANIC DISPATCHED TO REMOTE SITE TO REPAIR AIRCRAFT.  FOUND ALL BUT 1 CUP OF HYDRAULIC FLUID LEFT IN RESERVOIR.  FOUND SUBJECT HIGH PRESSURE HYDRAULIC LINE WAS SEEPING FLUID, BUT NO APPARENT DEFECTS IN LINE WAS VISUALLY NOTICEABLE.  REPLACED LINE WITH NEW AND AIRCRAFT WAS RETURNED TO SERVICE.  THERE IS NO TIME REPLACEMENT ON THIS ITEM IAW AC MFG. (K)
